Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 14, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 3, 2016, 4:42 AM CST for Franklin County, Mississippi. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 4:42 AM CST (10:42 UTC)
- Expired
- Feb 4, 2016, 3:48 AM CST
- In force
- 23 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Franklin County, MS
The river
Written for the forecast point Homochitto River at Rosetta (RSAM6). The gauge peaked at 20.09 ft at Feb 3, 2016, 6:00 AM CST.
- Action stage
- 18 ft
- Minor stage
- 19 ft
- Moderate stage
- 30 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07292500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
522
WGUS44 KJAN 031042
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
442 AM CST WED FEB 3 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Homochitto River At Rosetta affecting Franklin County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC037-040948-
/O.NEW.KJAN.FL.W.0014.160203T1042Z-160204T0948Z/
/RSAM6.1.ER.160203T0742Z.160203T1200Z.160203T1848Z.NO/
442 AM CST WED FEB 3 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Homochitto River At Rosetta
* until late tonight.
* At 3:45 AM Wednesday the stage was 19.8 feet and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 19 feet.
* Impact...At 19 feet...Water begins to spread into agricultural
lands along the river. Equipment and livestock should be removed.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Homochitto River
Rosetta 19 19.8 Wed 4 AM 20.0 11.9 8.4 17.8 6 AM 2/3
&&
LAT...LON 3140 9141 3139 9109 3148 9093 3138 9084
3128 9107 3130 9147
$$
DL2 follow-up statements
462
WGUS84 KJAN 031710
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1110 AM CST WED FEB 3 2016
...The Flood Warning continues for the following rivers in Mississippi...
Homochitto River At Rosetta affecting Franklin County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC037-040900-
/O.EXT.KJAN.FL.W.0014.000000T0000Z-160204T0900Z/
/RSAM6.1.ER.160203T0742Z.160203T1230Z.160203T1800Z.NO/
1110 AM CST WED FEB 3 2016
The Flood Warning continues for
The Homochitto River At Rosetta
* until late tonight.
* At 10:45 AM Wednesday the stage was 19.2 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue falling and will fall below
flood stage by this afternoon.
* Impact...At 19.0 feet...Water begins to spread into agricultural
lands along the river. Equipment and livestock should be removed.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Homochitto River
Rosetta 19 19.2 Wed 11 AM 11.8 8.0 7.3 Falling
&&
LAT...LON 3140 9141 3139 9109 3148 9093 3138 9084
3128 9107 3130 9147
$$540
WGUS84 KJAN 040252
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
852 PM CST WED FEB 3 2016
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Homochitto River At Rosetta affecting Franklin County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC037-040322-
/O.CAN.KJAN.FL.W.0014.000000T0000Z-160204T0900Z/
/RSAM6.1.ER.160203T0742Z.160203T1230Z.160203T1848Z.NO/
852 PM CST WED FEB 3 2016
The Flood Warning is cancelled for
The Homochitto River At Rosetta.
* At 7:45 PM Wednesday the stage was 15.2 feet.
* The river fell below flood stage at 12:48 PM Wednesday.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Homochitto River
Rosetta 19 15.2 Wed 08 PM 9.3 3.8 3.8 below FS
&&
LAT...LON 3140 9141 3139 9109 3148 9093 3138 9084
3128 9107 3130 9147
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 2, 7:50 PM CST, 8 hours 52 minutes earlier.
Area forecast discussion, Feb 2, 7:50 PM CST, 8 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 750 PM CST TUE FEB 2 2016 .UPDATE...LATEST SURFACE ANALYSIS HAD THE SLOW MOVING COLD FRONT JUST EAST OF THE MISSISSIPPI RIVER. LOCAL RADARS WERE LIT UP WITH A BAND OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT WITH THE STRONGEST ACTIVITY FROM BROOKHAVEN TO JACKSON EXTENDING NORTHEAST TO COLUMBUS. THE AREA GENERALLY ALONG AND EAST OF THE NATCHEZ TRACE REMAINS FAVORABLE FOR A FEW SEVERE STORMS CAPABLE OF DAMAGING WINDS AND TORNADOES. THE STORMS HAVE BEEN TRAINING AND SLOW TO MAKE AN EASTWARD PROGRESSION SO LOCALLY HEAVY RAINS HAVE ACCOMPANIED THE STORMS AND HAVE LED TO SOME FLASH FLOODING ACROSS THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3AM FOR OUR SOUTHEAST HALF OF THE AREA BUT THE ACTIVITY MAY SHIFT SOUTHEAST OF OUR BEFORE THEN. /22/ && .PREV DISCUSSION... /ISSUED 435 PM CST TUE FEB 2 2016/ ..SEVERE WEATHER ONGOING ACROSS THE REGION THIS AFTERNOON... DISCUSSION...AN OCCLUDED SURFACE LOW PRESSURE SYSTEM CONTINUES TO LIFT NORTHEAST ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND WILL PROGRESS NORTHWARD OVERNIGHT. A TRAILING FRONTAL BOUNDARY EXTENDS SOUTH FROM THIS LOW INTO THE ARKLATEX WITH A PREFRONTAL SURFACE BOUNDARY IN THE VICINITY OF THE MISSISSIPPI RIVER. SEVERE WEATHER ONGOING ACROSS THE FORECAST AREA THIS AFTERNOON. THIS ACTIVITY HAS COME IN THE FORM OF MAINLY DISCRETE CELLS. WHILE OUR 19Z SOUNDING FAILED...OTHER LOCAL RAOBS INDICATED THAT THE MORNING CAP THAT WAS IN PLACE HAD BEEN ERODED BY 18Z. THIS HAS HELPED THE MORNING SHOWERS TAP INTO BETTER INSTABILITY AS CHARACTERIZED BY DEWPOINTS IN THE MID TO UPPER 60S. WITH DEEP LAYER SHEAR OF AROUND 60KTS AS INFLUENCED BY THE PRESENCE OF A 140KT UPPER LEVEL JET...ANY OF THESE STORMS THAT DEVELOP HAVE BEEN ABLE TO ROTATE AND WE HAVE ALREADY HAD A FEW CONFIRMED TORNADOES ACROSS EASTERN MISSISSIPPI. THIS ACTIVITY WITH THE DISCRETE CELLS/SMALLER LINE SEGMENTS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING HOURS ESPECIALLY ACROSS EASTERN MISSISSIPPI WHERE SHEAR/HELICITY/INSTABILITY ARE MAXIMIZED. HI- RES MODELS CONTINUE TO SHOW THAT STORMS MAY EVENTUALLY CONGEAL INTO A SQUALL LINE BEFORE EXITING EASTERN MISSISSIPPI LATER THIS EVENING AHEAD OF THE MAIN FRONT WHICH IS STILL ACROSS CENTRAL LOUISIANA. ANOTHER THREAT WILL BE FROM LOCALLY HEAVY RAINFALL. STORMS TODAY HAVE ALREADY BEEN RATHER EFFICIENT IN RAINFALL AND EXPECT THAT ANY THAT TRAIN COULD BRING 1-3 INCHES. WILL LEAVE THE LIMITED RISK IN THIS REGION. GOING HAZARDS/HWO WILL BE KEPT AS IS WITH THE EXCEPTION OF THE LIMITED GRADIENT WIND. WHILE GUSTY WINDS WILL CONTINUE...SHOULD BE SLOWER THAN PREVIOUSLY AND WILL DROP THAT FROM THE HWO. /28/ PRECIP LOOKS TO TAPER OFF OVER THE PINE BELT AROUND OR SHORTLY AFTER DAYBREAK TOMORROW AS THE FRONT NUDGES EASTWARD. MODERATE COLD ADVECTION WILL PERSIST AREAWIDE THROUGH THE DAY AND INTO THE EVENING. DAYTIME TEMPS WILL BE A BATTLE BETWEEN THIS AND GOOD INSOLATION AS NEAR FULL SUNSHINE APPEARS LIKELY. BELIEVE MANY AREAS WILL STILL REACH THE LOWER 60S. OVERNIGHT, SURFACE WINDS WILL BEGIN TO SLACK OFF, ESPECIALLY OVER THE NORTHERN HALF OF THE AREA. WITH THE SKY REMAINING CLEAR, FREEZING TEMPS ARE POSSIBLE IN SOME AREAS. /DL/ THURSDAY THROUGH MONDAY... THE GENERAL POSITION OF THE UPPER LONGWAVE TROUGH OVER THE MS VALLEY WILL TEND TO ANCHOR A CONTINENTAL POLAR AIRMASS OVER THE ARKLAMISS FROM LATE THIS WEEK INTO THE WEEKEND. THIS WILL FAVOR SEASONABLY COOL AND DRY CONDITIONS WITH TEMPERATURE DEPARTURES SEVERAL DEG F BELOW CLIMATIC AVERAGE. HAVE CONTINUED TO FOLLOW A COOLER GUIDANCE TEMPERATURE BLEND FOR LOWS THURSDAY NIGHT GIVEN IDEAL SFC HIGH POSITION AND NIGHTTIME COOLING CONDITIONS. FORECAST CONFIDENCE DROPS QUICKLY AS WE GO FROM SUNDAY INTO MONDAY DUE TO INCONSISTENT MODEL HANDLING OF A SHORTWAVE TROUGH THAT IS FORECAST TO MOVE THROUGH THE BASE OF THE LONGWAVE TROUGH. IT IS DEFINITELY PRUDENT TO FOLLOW THE BLENDED GUIDANCE WITH THIS SYSTEM DUE TO WIDELY VARIED QPF SIGNALS. IT LOOKED YESTERDAY LIKE A MORE SUPPRESSED SOLUTION WAS THE WAY TO GO...AND THAT STILL MAY BE THE CASE...BUT THERE ARE MORE INDICATIONS NOW THAT WE COULD SEE THE MOISTURE-STARVED SYSTEM INTERACT WITH A STRONG BAROCLINIC ZONE RESULTING IN QUICK DEVELOPMENT OF COASTAL RAINFALL THAT COULD MOVE INTO PORTIONS OF THE ARKLAMISS. AT THIS TIME...IT LOOKS LIKE PHASING WITH THE NORTHERN STREAM WITH THIS POTENTIAL SYSTEM SHOULD NOT HAPPEN IN TIME TO BRING US ANY WINTRY PRECIP. LOOKING AHEAD...A MORE SIGNIFICANT COLD AIR INTRUSION IS POSSIBLE FOR THE MIDDLE OF NEXT WEEK. /EC/ AVIATION...THE COLD FRONT WAS IN VCTY OF GLH AND VFR CONDS CAN BE EXPECTED AT GLH THE REST OF THE NIGHT. ELSEWHERE A MIX OF MVFR TO IFR CONDITIONS CAN BE EXPECTED WITH SCATTERED TSRA AHEAD OF THE COLD FRONT THAT WILL SHIFT EAST ACROSS THE AREA THIS EVENING. SOME STORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS AND TORNADOES... ESPECIALLY E MS. CONDS WILL IMPROVE FROM THE WEST TONIGHT IN THE WAKE OF THE FRONT. GUSTY SOUTH WINDS AHEAD OF THE COLD FRONT WILL SHIFT TO WEST/NORTHWEST BY WED MORNING. VFR CONDS AREAWIDE ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 47 58 31 51 / 96 11 11 6 MERIDIAN 54 62 32 52 / 99 21 11 7 VICKSBURG 43 56 31 51 / 85 12 11 5 HATTIESBURG 58 65 36 55 / 99 24 11 4 NATCHEZ 46 58 33 51 / 87 12 11 5 GREENVILLE 42 53 30 47 / 24 10 11 5 GREENWOOD 43 53 28 48 / 83 11 11 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/28/EC
Hazardous weather outlook, Feb 3, 4:16 AM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 416 AM CST WED FEB 3 2016 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>041-045-046-051- 052-056>058-064>066-072>074-041030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-NESHOBA- KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 416 AM CST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. LAZ024>026-MSZ042>044-047>050-053>055-059>063-041030- CATAHOULA-TENSAS-CONCORDIA-YAZOO-MADISON MS-LEAKE-WARREN-HINDS- RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- 416 AM CST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FOG THREAT...LIMITED TIMING...TODAY AREAS OF FOG HAVE DEVELOPED AND WILL CONTINUE THROUGH THE EARLY MORNING. A FEW LOCATIONS WILL SEE VISIBILITY DROP TO NEAR A QUARTER MILE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. 21 && ...HAZARD LEGEND... *FOG* EXTREME...WIDESPREAD FOG WITH VISIBILITIES NEAR ZERO. SIGNIFICANT...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE LIKELY. ELEVATED...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE POSSIBLE. LIMITED...PATCHY FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Feb 3, 2:16 AM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
216 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 1 WSW BRANDON 32.27N 90.02W
02/02/2016 RANKIN MS FIRE DEPT/RESCUE
A VEHICLE WAS STRANDED ALONG MARQUETTE RD BY FLASH
FLOODING
&&
DLLocal storm report, Feb 3, 2:44 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
244 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD 4 ENE BUDE 31.49N 90.80W
02/02/2016 FRANKLIN MS TRAINED SPOTTER
WATER COVERED SEVERAL AREAS OF A CAMPGROUND ALONG THE
HOMOCHITTO RIVER NEAR EDDICETON
&&
DLLocal storm report, Feb 3, 3:23 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
323 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD SONTAG 31.65N 90.20W
02/02/2016 LAWRENCE MS PUBLIC
ROAD WAS WASHED OUT IN THE SONGTAG COMMUNITY
0800 PM FLASH FLOOD 6 WNW FLOWOOD 32.35N 90.20W
02/02/2016 HINDS MS PUBLIC
FLOODING WAS REPORTED AT LIVINGSTON RD AND MAYES ST IN
JACKSON
&&
DLLocal storm report, Feb 3, 3:38 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 3 ESE JOHNS 32.11N 89.79W
02/02/2016 RANKIN MS PUBLIC
TREES WERE DOWNED ALONG MS HIGHWAY 43 NORTH OF PUCKETT
&&
DLLocal storm report, Feb 3, 3:50 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD 4 NNE EAST LINCOLN 31.55N 90.27W
02/02/2016 LINCOLN MS PUBLIC
ROAD WASHED OUT IN THE FAIR RIVER AREA
&&
DLLocal storm report, Feb 3, 4:16 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLOOD 1 WSW PELAHATCHIE 32.31N 89.81W
02/03/2016 RANKIN MS DEPT OF HIGHWAYS
US HIGHWAY 80 CLOSED DUE TO FLOODING NEAR MS HIGHWAY 43.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Scott | 63 min |
| Feb 2, 6:20 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Scott | 6 hr |
| Feb 2, 6:27 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 4 hr |
| Feb 2, 6:45 PM CST | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Feb 2, 7:17 PM CST | Flash Flood Warning | JAN | Leake, Neshoba, Winston | 4 hr |
| Feb 2, 7:47 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 58 min |
| Feb 2, 7:56 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 49 min |
| Feb 2, 8:07 PM CST | Flash Flood Warning | JAN | Rankin, Simpson | 3 hr |
| Feb 2, 8:17 PM CST | River Flood Warning | JAN | Neshoba | 6 days |
| Feb 2, 8:19 PM CST | River Flood Warning | JAN | Attala, Holmes | 7 days |
| Feb 2, 8:35 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 31 min |
| Feb 2, 9:01 PM CST | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 3 hr |
| Feb 2, 9:37 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Noxubee, Winston | 38 min |
| Feb 2, 9:47 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 43 min |
| Feb 2, 9:59 PM CST | River Flood Warning | JAN | Noxubee | 5 days |
| Feb 2, 10:03 PM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 2, 10:03 PM CST | River Flood Warning | JAN | Attala | 59 hr |
| Feb 2, 10:15 PM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 45 min |
| Feb 2, 10:33 PM CST | Special Weather Statement | JAN | Kemper, Lauderdale | 42 min |
| Feb 2, 10:41 PM CST | River Flood Warning | JAN | Clay | 67 hr |
| Feb 2, 10:55 PM CST | Special Weather Statement | JAN | Noxubee | 20 min |
| Feb 2, 11:17 PM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more | 18 hr |
| Feb 2, 11:27 PM CST | Areal Flood Warning | JAN | Leake, Neshoba, Winston | 6 hr |
| Feb 2, 11:59 PM CST | Areal Flood Warning | JAN | Lowndes, Oktibbeha | 6 hr |
| Feb 3, 12:45 AM CST | Areal Flood Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 6 hr |
| Feb 3, 1:01 AM CST | Special Weather Statement | JAN | Forrest, Jones | 29 min |
| Feb 3, 4:45 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 3, 5:29 AM CST | Areal Flood Warning | JAN | Leake, Neshoba | 6 hr |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Leake | 7 days |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Leake | 5 days |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Madison, Rankin | 5 days |
| Feb 3, 6:41 AM CST | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Feb 3, 6:42 AM CST | Areal Flood Warning | JAN | Rankin, Scott, Smith | 12 hr |
| Feb 3, 7:22 AM CST | River Flood Warning | JAN | Copiah, Simpson | 12 days |
| Feb 3, 7:22 AM CST | River Flood Warning | JAN | Lawrence | 12 days |
| Feb 3, 7:23 AM CST | River Flood Warning | JAN | Simpson | 3 days |
| Feb 3, 9:08 AM CST | River Flood Warning | JAN | Marion | 12 days |
| Feb 3, 11:17 AM CST | Areal Flood Warning | JAN | Neshoba | 6 hr |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.